# SDR ZZDA2008182

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON T/O FLIGHT ATTENDANT`S REPORTED SMELL OF SMOKE IN CABIN.  DECLARE EMERGENCY AND RETURN TO AIRPORT.  UPON INITIAL ENTRY INTO AIRCRAFT NO FUMES OR SMOKE SMELL PRESENT.  INSPECTED CABIN, BAG BINS, E&E, COMPT AND A/C BAYS, NO EVIDENCE OF BURNING PRESENT.  FOUND NO POPPED C/B`S.  COULD NOT DUPLICATE DISCREPANCY PER FIM 21-00 TASK 806.  OK FOR SERVICE.
